RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Mat. Mekh., 2015, Volume 79, Issue 6, Pages 808–816 (Mi pmm3)  

The integral invariant of the equations of viscous gas flow

V. N. Golubkina, V. V. Markovb, G. B. Sizykhc

a Central Aerohydrodynamic Institute, Zhukovskii, Russia
b V. A. Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia
c Moscow Institute of Physics and Technology, Dolgoprudnyi, Russia

Funding Agency Grant Number
Russian Science Foundation 14-19-01759
This research was supported financially by the Russian Science Foundation (14-19-01759).



English version:
Journal of Applied Mathematics and Mechanics, 2015, 79:6, 566–571

Bibliographic databases:

Document Type: Article
Received: 22.04.2015

Linking options:
  • http://mi.mathnet.ru/eng/pmm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019